Long arithmetic progressions in sumsets: Thresholds and bounds

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)119-169
Number of pages51
JournalJournal of the American Mathematical Society
Volume19
Issue number1
DOIs
Publication statusPublished - Jan 1 2006

Keywords

  • Arithmetic progressions
  • Complete and subcomplete sequences
  • Generalized arithmetic progressions
  • Inverse theorems
  • Sumsets

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this